Padé approximation of matrix-valued series of Stieltjes

Björn von Sydow Matematiska institutionen, Umeå universitet

TBD mathscidoc:1701.332460

Arkiv for Matematik, 15, (1), 199-210, 1976.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:00 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{björn1976padé,
  title={Padé approximation of matrix-valued series of Stieltjes},
  author={Björn von Sydow},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203500852275269},
  booktitle={Arkiv for Matematik},
  volume={15},
  number={1},
  pages={199-210},
  year={1976},
}
Björn von Sydow. Padé approximation of matrix-valued series of Stieltjes. 1976. Vol. 15. In Arkiv for Matematik. pp.199-210. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203500852275269.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved